# SDR UALA2008120406755

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 52,053 hours, 18,744 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT TRIANGLE SHEAR PLATE ATTACH FRAME TO FUSELAGE CORRODED.  REMOVED FRAME, DRILLED NEW FRAME NEEDS INSTALL.  FRAME AND PLATE REPLACED COMPLETE.  INSPECTED INSTALLATION AFT RT TRIANGLE TO FUSELAGE SHEAR PLATE SUPPORT FRAME.
